# SDR VTZA97712

- Difficulty date: December 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 818
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: De-Ice Boot
- Condition: Damaged
- Location: Vert Stabilizer
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6475 - IAD-SCE - DURING CRUISE, MADE AN UNSCHEDULED LANDING DUE TO TAIL DE-ICE WOULD NOT INFLATE IN MANUAL OR AUTO MODE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND FOUND SMALL HOLES AND PATCHED VERTICAL STABILIZER DE-ICE BOOT, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
